BibTeX record journals/tsi/ChettaouiMMD07

download as .bib file

@article{DBLP:journals/tsi/ChettaouiMMD07,
  author    = {Chafika Chettaoui and
               Matthieu Manceny and
               Michel Malo and
               Franck Delaplace},
  title     = {Mod{\'{e}}lisation des syst{\`{e}}mes biologiques par la th{\'{e}}orie
               des r{\'{e}}seaux de jeux},
  journal   = {Tech. Sci. Informatiques},
  volume    = {26},
  number    = {3-4},
  pages     = {279--303},
  year      = {2007},
  url       = {https://doi.org/10.3166/tsi.26.279-303},
  doi       = {10.3166/tsi.26.279-303},
  timestamp = {Wed, 24 Jun 2020 20:59:11 +0200},
  biburl    = {https://dblp.org/rec/journals/tsi/ChettaouiMMD07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics